MAUDE Adverse Event Report: KIMBERLY-CLARK CORP U BY KOTEX SLEEK REGULAR TAMPONS; TAMPON MENSTRUAL UNSCENTED

KIMBERLY-CLARK CORP U BY KOTEX SLEEK REGULAR TAMPONS; TAMPON MENSTRUAL UNSCENTED
Model Number TOP BARCODE NUMBER 500000036671
Health Effect - Clinical Codes Abrasion (1689); Pain (1994); Heavier Menses (2666); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On the morning of (b)(6) 2018, i tried to remove the tampon that i had used the late evening of (b)(6) 2018.The tampon unraveled, came apart inside of my vagina and separated into several pieces while still inside of me.When i tried to get all the pieces out, it severely scratched the inside of my vagina in several places and i began to bleed more heavily than ever before in my life.Within minutes i, also began to have increasing pain in my pelvic area.I tried for several minutes to remove all the remaining pieces, but the blood was heavy and i had to stop because of the pain and the bleeding.I called my husband in the u.S.And asked him to call my doctor.He could not get in touch with her, but did tell me that the type of tampon i had used was re-called by the maker and not to use any more that i had with me.I continued to have problems for the next three weeks and went to seek medical help twice in (b)(6).Unfortunately, when i described what happened, the general doctors there told me they never heard of anything such as a tampon breaking inside of someone, and to go home because i was just having my period.I was prescribed medicine for the pain i was experiencing.I remained in (b)(6) until 9th, and continued to deal with this issue until i returned to the u.S.I am still not certain if i was able to remove all the small pieces from the tampon.I reported this to kimberly-clark.After first denying that the product was recalled.They admitted it was one of recalled tampons and have given me a case # (b)(4).

Brand Name
U BY KOTEX SLEEK REGULAR TAMPONS
Common Device Name
TAMPON MENSTRUAL UNSCENTED
Manufacturer (Section D)
KIMBERLY-CLARK CORP
MDR Report Key8359284
Report NumberMW5084199
Device Sequence Number13753837
Product Code HEB
UDI-Device Identifier00036000426663
UDI-Public036000426663
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTOP BARCODE NUMBER 500000036671
Device Lot NumberNN802913A 15:34 KTUSM-34
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/19/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age47 YR
Patient Weight67